Approximation and representation of the value for some differential games with asymmetric information
Download full text from publisher
As the access to this document is restricted, you may want to search for a different version of it.
References listed on IDEAS
- Robert J. Aumann, 1995. "Repeated Games with Incomplete Information," MIT Press Books, The MIT Press, edition 1, volume 1, number 0262011476, July.
- repec:dau:papers:123456789/6927 is not listed on IDEAS
- Mertens,Jean-FranÃ§ois & Sorin,Sylvain & Zamir,Shmuel, 2015.
Cambridge University Press, number 9781107662636, March.
CitationsCitations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
- Sylvain Sorin, 2011. "Zero-Sum Repeated Games: Recent Advances and New Links with Differential Games," Dynamic Games and Applications, Springer, vol. 1(1), pages 172-207, March.
More about this item
KeywordsDifferential games; Asymmetric information; Representation formulas; Hamilton-Jacobi equations; Viscosity solutions;
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:spr:jogath:v:39:y:2010:i:4:p:699-722. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla) or (Rebekah McClure). General contact details of provider: http://www.springer.com .